Hello doctor, iam 29 years old male, i got married 3 years back, i have a different problem, 8 years back i got jaundice direct billirubin (38.00) i suffered for about 6 months, first 3 months i was diagnised by Halopathic medicine, bt jaundice was not reduced, it increased in point, at tht moment i stopped taking halopathic and started ayurvedic medicine, after taking herbal medicine slowly came down jaundice, total 6 period it tooks to releave from jaundice, while i was i suffering from jaundice, my diagnostic reports were normal exept Billirubin, Hepatitis A, SGPT, rest of all things were normal, Ultrasound scanning was also normal. Jaundice has been cured, after cured the jaundic. But now since 7 years my problem is itching all over body, needling, sensitive skin, low immunity, low resistancy, trembling, i feel too much hungry. so wht will be the problem? i check my LFT test again, SGPT 72, and ultrasound show tht fatty liver, im dieing to live my life, i have skin problem, i feel like somebody pinning me with pin, no rashes nothing, my skin became very very sensitive, myself i irritate with my body hair, oh my god, i m thinking to die.. please help, in my thinking is i have liver cancer, or bile acid deposited in the skin tisues.. i smoke 4 cigereate daily .. please suggest me.. if not definetly i want to die, i will go for sucide.
hi doctor am deb from india 24yrs old staying in bhubaneswar,orissa. am suffering from hepatitis jaundise since september 2009. my bilirubin came to normal after a month but got high to 4.6 just after 15 days. after consulting doctor i was under mediacation and my bilirubin level was coming down very slowly. i performed a blood test about a 15 days ago and the bilirubin was 1.11. but the problem now is am feeling very week,sometimes my brain is hanging, headswing, not feeling to have food, little fever, and could not concentrate in any work. actaully am a student of MBA and have to attend classes daily for more than 8 hours every day, exams every month so have to study latenight. i was on boiled diet for 6 months and just since last month am having food with little oil. i am having medicine like udiliv 300, liv 32 cyrup. am feeling now that my bilirubin level has got high again. feeling very tensioned about it and could not study for exam. i just want to what actually has happened to me. why my bilirubin level in not coming to normal level.is that my liver got damaged.please help me. i am mentally worried and my parents are worried too.please help so that i can lead my normal life again.
sir , i am umamaheswara rao. last year i got my total checked. every thing was normal. in the findings of the scanning. they wrote that BULKY LIVER, doctor did not suggest any thing. i used to go for walking 30 minutes daily with 140 steps per minute. i am neither a smoker nor an alchoholic. for the last 4 months i find my stomach is looking heavy. blood tests were done. belrubin is 1.4, SGOT SGPT are 54,48 more than normal. doctors telling that, jaundice is just entering. sir , is there any relation with bulky liver. my appetite is good. my i am taking live 52, and b complex tablets.
I have white bumps in my butt crack at the top. I also have a burning sensation at the base of my spine . I just had a hida scan performed last Wednesday due to upper right pain to check gall bladder function. I had bowel movements on Saturday that were green indicating the radiation was expelled. It was in diarrhea form and I m concerned it may have splashed back on my skin. Could this be the cause of my symptoms? Can this be a form of radiation burn? I am stressed over the scan and the use of the radiation. I am concerned of impact of the radiation on my body in conjunction with other CT Scans I ve had in the past.
I received cyber knife radiation for 5 days for a meningioma in the brain. In the area where I lost my hair, I also have indentations varying from 2 long x 1/2 wide x 1/8 deep, some are 3 long and different widths. Is this normal following this form of radiation?
I had breast cancer 2 years ago/ chemo/surgery/radiation therapy In March had first-bout of erysipelas in the breast area treated by the radiation with high temp (over 38.4) treated with intravenous fluxclox for 2 days then oral for 8. This happened again in July and again in August (twice) and again now.As I don't want to go to hospital I have 500g fluclox and 500g phenoxymethyl 6 hourly at home for 48 hours and then reduce phenox to 25g I always have high temp for 24 hours which then subsides the scarlet area gradually fades over 10 days How do I prevent this occuring so frequently and why can I not find anyone else who suffers with this - is it really so rare -
I have been experiencing stomach burning, periodic loose bowels and a considerable amount of gas. My regular family phisician recently retired and I have not scheduled an appointment with a new doctor yet. I finished taking 37 radiation treatment in Feb. for breast cancer and will see my oncologist in Dec. Several times the radiation doctor would ask if I was experiencing any stomach problems. Therefore, I am wondering if the trouble I am having is related to the radiation.
I had a MRI of my prostate in May 2017. I had a MRI of my brain in August 2017. I am scheduled to have another MRI of my brain in December 2017. Just wondering if iit is safe to have this many MRIs in a short period of time
My Wife recently undergone CT(Face) 3D scan for nasal bone fracture . She had and C-Section Delivery 22 day before. I have heard lots of side effects of CT scan and I am really worried. This is the 1st CT scan done.Please tell me the adverse...